RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2018, Volume 3, Issue 1, Pages 58–89 (Mi chfmj91)  

Mathematics

Detailed atlas of attractors of zeros for the classical Bernstein polynomials

D. G. Tsvetkovich

Moscow State Pedagogical University, Moscow, Russia

Abstract: The distribution of zeros for the classical Bernstein polynomials taken from piecewise linear generating functions is discussed. The classification of attractors to which subtend zeros at increasing of number of the Bernstein polynomials is given. We have established that the attractor structure subjects to its regular rules. By means of systems of computer mathematics large series of examples for each of the formulated rules are considered and illustrations to all typical situations are given.

Keywords: Bernstein polynomials, zeros of polynomials, attractor of zeros.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00236


Full text: PDF file (8601 kB)
References: PDF file   HTML file
UDC: 517.518.82+519.677
Received: 03.02.2018
Revised: 15.02.2018

Citation: D. G. Tsvetkovich, “Detailed atlas of attractors of zeros for the classical Bernstein polynomials”, Chelyab. Fiz.-Mat. Zh., 3:1 (2018), 58–89

Citation in format AMSBIB
\Bibitem{Tsv18}
\by D.~G.~Tsvetkovich
\paper Detailed atlas of attractors of zeros for the classical Bernstein polynomials
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2018
\vol 3
\issue 1
\pages 58--89
\mathnet{http://mi.mathnet.ru/chfmj91}
\elib{http://elibrary.ru/item.asp?id=32485878}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj91
  • http://mi.mathnet.ru/eng/chfmj/v3/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:58
    Full text:30
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019